Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can Azithral cause an itch reaction?

Hi, I was prescribed azithral by my doc two weeks ago to help reduce a fever and when i finished the dose a week later i started having a continuous itch on my hips and butt. Could this be a reaction to azithral?
Asked On : Thu, 17 Jun 2010
Answers:  1 Views:  526
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Azithral is a antibiotic and so if you are sensitive to a antibiotic then you can get a allergic reaction but it will happen as soon as you take the first doseand it will be generalised all over the body anywhere and not at a specific place .So if you have itching after you have finished the course of medicine then you need to consult your doctor as it may not be due to Azithral.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor